MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W
Model Number WA91307W
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The device was not returned for evaluation and could not be evaluated.Based on the results of the investigation, it is possible one of the following led to the malfunction: a growing tissue deposit on the electrodes; instrument in a gas bubble during activation; increased contact resistance due to insufficiently plugged or defective contacts on the working element, connecting cable, universal socket, e.G.Due to corrosion.However, a definitive root cause cannot be identified.Three attempts were performed to obtain additional information, but no response was received from the customer.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During the evaluation, the electrosurgical generator exhibited error code e006, a warning that the user activated the bipolar mode in a non-conductive liquid.There were no reports of patient involvement.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
WA91307W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21452522
Report Number3003724334-2025-80000
Device Sequence Number15384409
Product Code GEI
UDI-Device Identifier04042761086332
UDI-Public04042761086332
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA91307W
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown